- -

On finite products of groups and supersolubility

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On finite products of groups and supersolubility

Mostrar el registro completo del ítem

Arroyo Jordá, M.; Arroyo Jordá, P.; Martínez Pastor, A.; Perez-Ramos, M. (2010). On finite products of groups and supersolubility. Journal of Algebra. 323(10):2922-2934. doi:10.1016/j.jalgebra.2010.01.001

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79336

Ficheros en el ítem

Metadatos del ítem

Título: On finite products of groups and supersolubility
Autor:
Entidad UPV: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Fecha difusión:
Resumen:
Two subgroups X and Y of a group G are said to be conditionally permutable in G if X permutes with Y(g) for some element g E G. i.e., XY(g) is a subgroup of G. Using this permutability property new criteria for the product ...[+]
Palabras clave: Finite groups , Supersoluble groups , Products of subgroups , Conditional permutability
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Algebra. (issn: 0021-8693 )
DOI: 10.1016/j.jalgebra.2010.01.001
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jalgebra.2010.01.001
Agradecimientos:
Research supported by Proyecto MTM2007-68010-C03-03, Ministerio de Educacion y Ciencia and FEDER, Spain.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem